EconPapers    
Economics at your fingertips  
 

A functional approach to pricing complex barrier options

Thomas Mazzoni

The European Journal of Finance, 2014, vol. 20, issue 5, 399-418

Abstract: In this article, a new method for pricing contingent claims, which is particularly well suited for options with complex barrier and volatility structures, is introduced. The approach is based on a high-precision approximation of the Feynman-Kac equation with distributed approximating functionals. The method is particularly well suited for long maturity valuation problems, and it is shown to be faster and more accurate than conventional solution schemes.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/1351847X.2012.713174 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:eurjfi:v:20:y:2014:i:5:p:399-418

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/REJF20

DOI: 10.1080/1351847X.2012.713174

Access Statistics for this article

The European Journal of Finance is currently edited by Chris Adcock

More articles in The European Journal of Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:eurjfi:v:20:y:2014:i:5:p:399-418